# SDR ASAA1057991

- Difficulty date: June 18, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 13,968 hours, 4,367 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Blower
- Part number: 6426512001
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST INSIDE SEDAR (OUTSIDE ETOPS AIRSPACE) THE WEATHER RADAR BEGAN TO INTERMITTENTLY BLANK OUT AND DISPLAY ONLY THE UPPER RIGHT QUADRANT OR THE RIGHT HALF OF DISPLAY FRC 34409031/34409032.  CONFIRMED WRX FAULT.  FOUND RT BLOWER INOP.  REMOVED WRX RT & REPLACED RT BLOWER ASSEMBLY WITH NEW ONE.  BLOWER TEST TEST PASS.  RE-INSTALLED WXR RT.  ACCOMP WXR SYS.  OPS TEST, PASS GROUND VERIFICATION SUCCESSFUL.  REF M/M'S34 43 51 400 801 34 43 41 400 801 & 34 43 00 710 802 001.
